MathSciNet Relay Station
MathSciNet bibliographic data
MR2198702 76M35 (35C15 35Q30 60J80 60J85 76D05)
Ossiander, Mina A probabilistic representation of solutions of the incompressible Navier-Stokes equations in $\bold R^3$. Probab. Theory Related Fields 133 (2005), no. 2, 267–298.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement